# SDR FDEA201103070900

- Difficulty date: March 7, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561207
- Condition: Corroded
- Location: Bs 950b S27-28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, HAS SURFACE CORROSION ON FRAME BS 950B BETWEEN STR 28L & 27L.  CUTOUT DAMAGE AREA,  FABRICATED REPAIR DOUBLER & INSTALLED DOUBLER IAW SRM 51-40-3 FIG. 1 REV. 103.
